Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Classifying relative equilibria. II


Author: Julian I. Palmore
Journal: Bull. Amer. Math. Soc. 81 (1975), 489-491
MSC (1970): Primary 70F10; Secondary 57D70
DOI: https://doi.org/10.1090/S0002-9904-1975-13794-3
Part I: Bull. Amer. Math. Soc., Volume 79, Number 5 (1973), 904--908
MathSciNet review: 0363076
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 70F10, 57D70

Retrieve articles in all journals with MSC (1970): 70F10, 57D70


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13794-3